MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CARBOFLO VASCULAR GRAFT

BARD PERIPHERAL VASCULAR, INC. CARBOFLO VASCULAR GRAFT
Model Number 40A74C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records and no medical images were provided to the manufacturer.The lot number for the device was provided.The device history records are currently under review.The return of the device is pending.The investigation is currently under way.
 
Event or Problem Description
It was reported that during implantation of the vascular graft, the graft allegedly leaked.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.Investigation summary: one partial carboflo graft was returned for evaluation.The returned graft leaked during wep testing in a discolored location.It was then leak tested again in another location and passed.However, it can be confirmed for leak.The definitive root cause could not be determined based upon the available information.It is unknown if patient and/or procedural issues contributed to the reported event.Label review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.

Brand Name
CARBOFLO VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8140316
Report Number2020394-2018-02173
Device Sequence Number216166
Product Code DSY
UDI-Device Identifier00801741021008
UDI-Public(01)00801741021008
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K004011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40A74C
Device Catalogue Number40A74C
Device Lot NumberVTBU0514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Initial Date Received by Manufacturer 11/13/2018
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date12/06/2018
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1